# SDR CALA0100550

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 51,581 hours, 23,379 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 10612131
- Part serial: 0102
- Condition: Inoperative
- Location: Landing Gear
- Part time: 51,893 hours, 18,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CLE.  QRH WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND THE LANDING GEAR SELECTOR VALVE AT FAULT.  THE LG SELECTOR VALVE WAS REMOVED AND REPLACED IAW MM 32-31-51.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE GROUND SPOILER INTERLOCK VALVE CABLE WAS ALSO REMOVED AND REPLACED IAW MM 27-62-51 DUE TO BINDING.
